# SDR SWIA201641881

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 33,640 hours, 28,212 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK IN FLIGHT, DIVERTED.    INSTALLED NEW THROTTLE LOCKOUT/STOW RELAY 2K7K3 INTO JB4.  OPS CHECKED GOOD.
